# SDR SWAA982494

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND MOST AFT RED EGRESS FLOOR LIGHT INOPERATIVE AND END CAP MISSING.  RELAMPED EGRESS LIGHT, OPS CHECK GOOD AND REINSTALLED END CAP PER BOEING MM.
